# SDR FDEA202006251352

- Difficulty date: June 25, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 700 - 720 LBL 63 CORRODED.  REMOVED CORROSION AT FLOOR SUPPORT STA 700 - 720 LBL 63.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02-OG AND B DWG 143N5410 REV F.  ORIG MAT 0.056", MAT REMOVED 0.0008", MAT REMAINING 0.048" OUT OF LIMITS IAW SRM 51-10-02-OG & 53-00-51-1A DETAIL III.
